# SDR GTIA2022071136522

- Difficulty date: July 11, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N529NK
- Make and model: Airbus A319-132
- Aircraft serial: 3007
- Aircraft time: 55,755 hours, 25,473 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"R1 DOOR ASSIT REQ SERVICE -SERVICED R1 DOOR IAW AMM 52-10-00 
T/W NK791 CAL DUE 2/23 
GAUGE NK2643 CAL DUE 2/23"
